# SDR AU960263

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 2460 · DC Power Distribution System
- Part: Connector
- Condition: Arced
- Location: Dc Pwr Distr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN AFT VACUUM CLEANER OUTLET CONNECTOR ON RH SIDE OF PASSENGER CABIN SHOWED EVIDENCE OF ARCING BETWEEN THE CONNECTOR LIVE TERMINAL AND THE MOUNTING TRIM PANEL WITH A 25.4MM (1IN) DIAMETER BURN ON THE ADJACENT SOUND PROOFING BLANKET - INVESTIGATION FOUND MANUFACTURER HAD FITTED INCORRECT PANELS - UNAPPROVED PART - MANUFACTURING ERROR
